Nausea effect of Bisoprolol

We have 367 consumer reports for Bisoprolol. Nausea effect occurred in 7%.

Patients statistics on Nausea side effect for Bisoprolol

Female
Male

Average weight in Lbs
158.13
192.2

Average height in Ft
5′ 5″
6′

Average age
51
45

Bisoprolol Circle Diagram 25 consumers of 367 reported about Nausea

  1. Jeannie T. Ewers says:
    4.0 rating

    Bisoprolol for Reflux; Heart rhythm disturbances

    I suffer from nausea, I feel like I am collapsing soon. have no Lebensqualtiät, I’m afraid to go somewhere alone.

    Side effects: Nausea
  2. Sally R. Anderson says:
    5.0 rating

    Bisoprolol for Heart rhythm disturbances

    In March 2 hours of memory loss. CT memory test. KH various tests. Long-term blood pressure, long-term ECG, everything in the normal range. Had a lot of psych. u. körperl. Stress. Whether that was the trigger you do not know. Thereupon by the doctor for about 6 months now bisoprolol because of high pulse usually around the 100th According to the doctor there is a risk of a stroke with such a high pulse. The blood pressure is rather low. Values 100/80, 120/70, 110/60 etc. In the morning shortly after getting up, everything is ok. At 10/11, severe nausea, dizziness, anxiety, panic attacks, (feeling I am dying now) depressive mood, aggression, tiredness, (could always sleep), tremors, anxiety. I feel very bad. Am female 52 years. Gynecologist says could also have to do with menopause. Since then, I take hormone gel, bisoprolol now discontinued without doctor consultation. I already feel like a hypochonter, nobody takes me seriously. Considered to aim for rehab or hospital stay.

  3. Joseph M. Fletcher says:
    3.5 rating

    Bisoprolol for High blood pressure

    Very heavy fatigue, nausea, beginning numbness and depression. Drug was discontinued after consultation with the doctor and the side effects are also over. Too bad, because the effect was very good in itself and I had the experience for a long time that my heart comes to rest. So keep trying …

  4. Rebecca E. McDonald says:
    4.5 rating

    Bisoprolol for High blood pressure

    Take bisoprolol now for 3 weeks because of increased blood pressure (155/105) and high pulse (resting heart rate about 90). In the morning once 2.5 mg. Sleep awkwardly, often wake up and have pronounced Traumphasen.Tagsüber the open left side slight chest pain, which radiate up to the arm. Ab and tachycardia. Slight nausea, liver enzymes were okay, Magespiegelung without findings. The high pressure can be lowered well, but often have the feeling to stand next to me. I hope the side effects disappear by themselves.

  5. Ronald M. Hughes says:
    4.0 rating

    Bisoprolol for High blood pressure

    I switched from ramipril to bisoprolol because the side effects of ramipril were unbearable. After 6 days of taking it is so reasonably. The blood pressure is okay (120/130 – 75-85), but I often have an inner restlessness and anxiety. I also have a nausea in the morning. From time to time dizziness is added. To rule out whether it really is the side effects, I have now examined again by the family doctor (blood, 24 h measurement of blood pressure) The result I have tomorrow, I’m curious and hope it’s nothing worse.

  6. Richard T. Vaught says:
    4.0 rating

    Bisoprolol for Depression

    Citalopram: nausea, restlessness, impaired vision, severe sleep disturbance possible. Interactions with bisoprolol: hypotension, bradycardia, tachycardia-related orthostatic hypotension> & gt; & gt; & gt; & gt; Plasma levels of bisoprolol are believed to be doubled by citalopram

  7. Drew B. Henley says:
    2.0 rating

    Bisoprolol for High blood pressure

    After nearly 30 years of obsidane use, I switched to bisoprolol ratiopharm. 5mg. The first 2 days were actually fine. What I noticed first: a heart rate of 48-53. Then in the morning a tremor came to me, which has paralyzed me for 1 hour. Nausea and anxiety came to it.

    Side effects: Tremble; Anxiety states; Nausea
  8. Mary W. Teixeira says:
    3.5 rating

    Bisoprolol for Heart attack

    Cough while lying down; frequent bronchitis, nausea, choking on coughing, weight loss

    Side effects: Weight loss; Nausea
  9. Jeff M. Fernandez says:
    4.0 rating

    Bisoprolol for High blood pressure

    I got bisoprolol for my hypertension. I had a blood pressure of 190/95 before therapy started. I should start with a dose of 5 mg. Unfortunately I did not tolerate these at all. I was dizzy and I was plagued by nausea. In addition, my pulse was at some 50 beats a minute which I found very unpleasant. After I told my family doctor of the side effects, this decided to make a very slow reduction. 1 week 1.25 mg then 1 week 2.5 mg then 1 week 3.75 mg and then 5mg …. with this slow dosage I had no side effects except cold hands and feet under which I still suffer today with me thank God it also did NOT come to the described libido and power loss … All in all, I have the slow saturation well tolerated and my blood pressure is 130/75 with a pulse around the 60-65 …..

    Side effects: Cold feeling; Nausea; Dizziness
  10. Julia B. Miller says:
    4.0 rating

    Bisoprolol for Depression; Heart rhythm disturbances

    tingling and numbness in the left side, shortness of breath, lumps in the throat, cold sweats in the least strenuousness, funny taste in the mouth (like vomited about), nausea, dizziness, dry mouth, insomnia, heart pain, tachycardia, nightmares, tremors, malaise, hot flashes, …

  11. Yolanda R. Leal says:
    4.0 rating

    Bisoprolol for High blood pressure

    Hello, I have been taking bisoprolol for 8 months, only today I noticed that my constant fatigue, listlessness, bad looks and other complaints could be. I had never thought of it before because the side effects began creeping, I never worried with my eyes, now I see very bad, was also the eye doctor who could see nothing, the greatest made me my constant trance and not to be present feeling great Worry, I constantly invented other illnesses and did not rest until I noticed TODAY what it might be, to late notice is due to the, as mentioned, creeping kind of side effects. Among other things, I increased strongly and have other side effects such as depression, nausea, hair loss, tachycardia, etc. I’m curious how the discontinuation will make noticeable, I am afraid that my high blood pressure problems are worse, for assistance, I would be grateful gruss

  12. Stephen R. Bray says:
    2.5 rating

    Bisoprolol for Migraine; Heart rhythm disturbances; High blood pressure

    On the first day after the statutory change from metoprolol (23.75: 1-0-0) to bisoprolol (5 mg: 1-0-0), I had a headache with a feeling of under-pressure in the head and after about three days stingy stomach ache and constant light nausea. The severe discomforts (practically incapacitated) persisted throughout the entire administration of bisoprolol. After switching to the proven metoprolol headache was immediately gone and the stomach problems disappeared within about 3 days. Note: Which law is that?

    Side effects: Stomach pain; Headache; Nausea
  13. Judy J. Mitchell says:
    3.5 rating

    Bisoprolol for Reflux; Heart rhythm disturbances; High blood pressure

    I suffer from constant nausea. I’m just bad, I’m driveless, do not dare alone somewhere, in fear I break down. Suffering partially from sleep disorders, have either flatulence or too hard stool. I only dare to eat certain things, no coffee, no smoking, no sweets. Eat only stomach-friendly things. There is currently no quality of life!! I could only howl. No doctor can help me, blood tests are o.k., gallstones I have not. Actually, I’m perfectly healthy except for you o.g. symptoms